# SDR DALA2018092405730

- Difficulty date: September 21, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 57,519 hours, 22,199 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Low Voltage
- Location: Overheat Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO LT WINGBODY OVERHEAT LIGHT ILLUMINATED. IDENTIFIED FAULT CODE 14 ON M237 (WING BODY OVERHEAT CONTROL MODULE). FOUND LOOP M370 (LT WING LE INBOARD) VOLTAGE LOW. REPLACED SAME. RAN AIRCRAFT AT TAKEOFF POWER WITH NO FAULTS. AIRCRAFT RETURNED TO SERVICE.
